journal6 ›› 2000, Vol. 21 ›› Issue (3): 42-44.

• Mathematics • Previous Articles     Next Articles

Existence of  the Solution of Nonlinear Elliptic Boundary Value Problems


  1. ( Basic Department,Hebei University of Economy & Trade, Shijiazhunag 050091, Hebei China)
  • Online:2000-09-15 Published:2013-01-16

Abstract: By using the theorem of the existence of the solution for variational inequalities involving pseudomonotone operators , we study the existence of the solution of one kind of nonlinear elliptic boundary value problems related to the P Laplacian operator in Lp( Ω , 2≤p < + ∞.

Key words: monotone operator, pseudomonotone operator, demi-continuous maaping

WeChat e-book chaoxing Mobile QQ